# SDR DALA2017050103564

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED OUT OF ALLOWABLE LIMITS AT BS 555 RBL 24. REWORKED IAW ZONAL INSPECTION TASK CARD. REPAIRED CABIN SEAT TRACK AT RBL 24 STATION 530 TO 570 IAW SRM.
